# SDR 2005FA0000403

- Difficulty date: March 11, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N135TG
- Make and model: Urocop EC135T1
- Aircraft serial: 0298
- Engine: Tmeca ARRIEL1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: L713M2055102
- Condition: Cracked
- Location: Nacelle
- Part time: 262 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EJECTOR COWLING ALIGNMENT BRACKET CRACKED DUE TO VIBRATION. (K)
